Alert archive / New Jersey / Special Marine Warnings in 2005
Special Marine Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 27, 2005, 8:39 PM EDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2005, 8:39 PM EDT (00:39 UTC)
- Expired
- Apr 27, 2005, 10:15 PM EDT
- In force
- 96 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 27, 8:35 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 27, 8:35 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 835 PM EDT WED APR 27 2005 .UPDATE... WAS WAITING FOR SOME PRETTY STRONG TSRAS TO EXIT NJ ARND LTL EGG INLET B4 ISSUING UPDATE. AS CDFNT APCHS THE CST IT APRS THIS IS OCRG AND WE WILL REMOVE THE MENTION OF PCPN. THE REST OF THE OVRNGT FCST LOOKS REASONABLE AND WON/T BE CHGD. .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SCA ON THE OCEAN AND LOWER DEL BAY...ANZ450>455-431 && TFG PREV AFD ********************************************************* .SHORT/LONG TERM... A FEW SHOWERS HAVE POPPED UP DURING THE LAST HOUR OR TWO...SO WILL CARRY CHC POPS THRU EARLY EVENING. STILL A POSSIBILITY OF AN ISOLATED TSTM. THEN A W TO NW FLOW OF DRIER AIR MOVES IN AND SKIES BEGIN TO CLEAR. THURSDAY WILL BE A FAIR WEATHER DAY WITH PARTLY SUNNY SKIES AS THE WEAK AREA OF HIGH PRESSURE MOVES ACROSS TO OUR SOUTH. CLOUDS WILL ROLL BACK IN THURSDAY NIGHT ON THE BACKSIDE OF THE HIGH...BUT WILL HOLD THE PRECIPITATION OFF UNTIL FRIDAY AS THE WARM FRONT PUSHES NORTH. THERE MAY ACTUALLY BE VERY LITTLE IN THE WAY OF PRECIPITATION FRIDAY NIGHT INTO SATURDAY...BUT CAN NOT RULE OUT A FEW SHOWERS...SO WILL CARRY A MINIMUM CHANCE IN THOSE PERIODS. A STRONG COLD FRONT...ASSOCIATED WITH LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY...WILL CROSS THE FORECAST AREA LATE SATURDAY INTO SATURDAY NIGHT. THE FRONT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...WHICH WILL END DURING THE EARLY MORNING HOURS SUNDAY. SUNDAY WILL TURN OUT TO BE THE BETTER OF THE TWO WEEKEND DAYS...WITH PARTLY SUNNY SKIES AND NEAR NORMAL TEMPERATURES. HIGH PRESSURE MOVING FROM WEST TO EAST TO OUR SOUTH WILL SUPPLY GENERALLY FAIR WEATHER THROUGH MIDWEEK...ALTHOUGH A SHORT WAVE ROTATING AROUND THE UPPER LOW TO OUR NORTH MAY BRING A FEW SHOWERS TO OUR NORTHERN ZONES MONDAY NIGHT INTO TUESDAY. && .AVIATION... JUST ABOUT ALL OF THE LEFTOVER LOW CLOUDS FROM LAST NIGHT WILL HAVE LIFTED INTO STRATOCU THIS AFTN. SOME SCATTERED SHOWERS HAD FORMED ON RADAR BUT MOST OF THESE WERE ISOLATED AND THERE WAS NO LIGHTNING INDICATED. EVEN SO, AN ISOLATED TSTM COULD STILL FORM. OTHERWISE, VFR CONDITIONS WILL PREVAIL THROUGH THU. && .MARINE... THE GRADIENT BEHIND THE FRONT INCREASES TONIGHT. WINDS AT 1000 FT ARE FCST TO BE 25 KT LATE TONIGHT. WITH THE COLDER TEMPS DEVELOPING, THE AIR SHOULD GET CLOSE TO THE WATER TEMP ALLOWING SOME OF THE GRADIENT TO MIX DOWN. THEREFORE, WINDS SHOULD BE GUSTING TO 25 KT ON THE OCEAN AND LWR DEL BAY LATE TONIGHT AND SCA WILL BE ISSUED FOR THE OCEAN AND LOWER BAY. && SHORT/LONG TERM...RPW AVIATION/MARINE...RNS
Hazardous weather outlook, Apr 27, 5:15 AM EDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT WED APR 27 2005 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-281000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 515 AM EDT WED APR 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KRUZDLO
In the hours before
Special weather statement, Apr 27, 4:03 PM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT WED APR 27 2005 NJZ013-014-020-026-272203- COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ- 403 PM EDT WED APR 27 2005 SHOWERS AND THUNDERSTORMS SOME WITH HEAVY DOWNPOURS WILL CONTINUE TO AFFECT OCEAN COUNTY AND MOVE INTO PARTS OF EASTERN MONMOUTH COUNTY DURING THE REST OF THE AFTERNOON. RAINFALL AMOUNTS OF HALF AN INCH TO ONE INCH IN ONE HOUR WILL CAUSE SOME POOR DRAINAGE FLOODING AND PONDING OF WATER IN LOW LYING AREAS. IN ADDITION SOME CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. PLEASE HEAD INDOORS AT THE FIRST SIGN OF THREATENING WEATHER AND BE WARY WHILE DRIVING LATE THIS AFTERNOON ON ROADS THAT ARE PRONE TO POOR DRAINAGE FLOODING. TFG
Special weather statement, Apr 27, 5:34 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 534 PM EDT WED APR 27 2005 NJZ013-014-020-026-027-280000- COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ- SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ- 534 PM EDT WED APR 27 2005 SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS WILL CONTINUE TO AFFECT FAR SOUTHEASTERN SECTIONS OF BURLINGTON COUNTY AND EASTERN SECTIONS OF OCEAN AND MONMOUTH COUNTIES BETWEEN NOW AND 7 PM. MOST OF THE ACTIVITY IS EXPECTED TO THEN MOVE OFFSHORE. RAINFALL AMOUNTS OF HALF AN INCH TO ONE INCH IN ONE HOUR WILL CONTINUE TO CAUSE SOME POOR DRAINAGE FLOODING AND PONDING OF WATER IN LOW LYING AREAS. IN ADDITION CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. PLEASE HEAD INDOORS AT THE FIRST SIGN OF THREATENING WEATHER. PLEASE BE WARY WHILE DRIVING LATE THIS AFTERNOON AND EARLY THIS EVENING ON ROADS THAT ARE PRONE TO POOR DRAINAGE FLOODING. TFG
Special weather statement, Apr 27, 7:20 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 720 PM EDT WED APR 27 2005 NJZ020-022-025>027-280119- ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ- SOUTHEASTERN BURLINGTON NJ- INCLUDING THE CITIES OF...ATLANTIC CITY 720 PM EDT WED APR 27 2005 A STRONG THUNDERSTORM WITH HEAVY DOWNPOURS, FREQUENT CLOUD TO GROUND LIGHTNING AND PEA TO MARBLE SIZE HAIL WILL MOVE FROM EXTREME EASTERN ATLANTIC COUNTY NORTH OF ABSECON EASTWARD ACROSS THE SOUTHEASTERN TIP OF BURLINGTON COUNTY AND THEN ACROSS EXTREME SOUTHERN OCEAN COUNTY. PERSONS SHOULD BE WARY FOR THREATENING WEATHER AND HEAD INDOORS QUICKLY. TFG
Nearby
Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.